# SDR DALA2015022001481

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1485-1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERNAL FUSELAGE SKIN BETWEEN BS 1485 - 1510 AND LONGERONSS 21-23R.   SKIN REPAIRED IAW SRM 53-01, FIG 1, FIG 2, 51-10-3 PAR 14 AND 21 AND 51-30-2.
